# SDR DALA1503050978

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 49,992 hours, 37,518 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB FRONT SPAR AND SKINS REPAIRED IAW AA 5530-01045.
